Title: Exponential behavior in the presence of dependence in risk theory
Authors: Albrecher, Hansj√∂rg ×
Teugels, Jozef #
Issue Date: Mar-2006
Publisher: Applied Probability Trust
Series Title: Journal of Applied Probability vol:43 issue:1 pages:257-273
Abstract: We consider an insurance portfolio situation in which there is possible dependence between the waiting time for a claim and its actual size. By employing the underlying random walk structure we obtain explicit exponential estimates for infinite- and finite-time ruin probabilities in the case of light-tailed claim sizes. The results are illustrated in several examples, worked out for specific dependence structures.
ISSN: 0021-9002
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Leuven Statistics Research Centre (LStat)
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science